A semiparametric conditional duration model
Mardi Dungey (),
Aman Ullah and
Economics Letters, 2014, vol. 124, issue 3, 362-366
We propose a new semiparametric autoregressive duration (SACD) model, which incorporates the parametric and nonparametric estimators of the conditional duration in a multiplicative way. Asymptotic properties for this combined estimator are presented. The empirical application to the transaction duration of the US 2-Year Treasury note shows the outperformance of our SACD models over parametric ACD models.
Keywords: Duration; Nonparametric estimator; Semiparametric model (search for similar items in EconPapers)
JEL-codes: C3 C5 G0 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: A Semiparametric Conditional Duration Model (2014)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:ecolet:v:124:y:2014:i:3:p:362-366
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().